# SDR RAIA00303077

- Difficulty date: March 18, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N554HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41067
- Aircraft time: 15,937 hours, 16,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL- FLOOR ESCAPE PATH LIGHTING OUT ROWS 4 - 6.  MAINTENANCE RESECURED LOOSE CONNCETOR AT LIGHTING STRIP, OPS CHECK OK.
